Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Superuke

my face is very red. can i skip a day of bp? PLEASE HELP! URGENT!

Recommended Posts

hi guys. i'm on the second day of the regimen now. this is what i use, cetaphil gentle skin cleanser , panoxyl 2.5 and cetaphil moisturizing lotion. my face is kind of red now. its gotten better because i moisturized alot today. it WAS VERY SUPER RED THIS MORNING. AND I GOT SENT HOME FROM SCHOOL CAUSE OF THE REDNESS. do you think i should continue tonight? or i should skip it? will i get a breakout from it? help! i'm really worried. by the way. i always try to avoid touching my face and i only use like 1/3 of my finger for panoxyl. and it stings with moisturizer. HELP

Share this post


Link to post
Share on other sites

You can skip a few days to let your face recover, and then start again with less BP.

While some redness and flaking is normal, and is to be expected early on in The Regimen, you might have sensitive skin, so if you want, you can try using half a finger's worth of BP once a day for a week or so before attempting to use the BP twice a day. Just take things very, very slowly.

As for the moisturizer stinging, this is from the Acne.org FAQs:

Q: When I apply the moisturizer it burns/stings. What should I do?

A: Some people may experience light burning or stinging when they are new to the Regimen. The skin may be sensitive from the benzoyl peroxide and this may cause an uncomfortable sensation when the moisturizer is applied. This usually goes away within a week or so as the skin adjusts to the new products. If it doesn't, you may want to try a different moisturizer. See our recommended products page. Also, be sure you did not start out with one of the AHA moisturizers. If you are going to use one of them, it's usually best to wait at least a month before doing so. The glycolic acid and lactic acid in them may create a brief sting or burning sensation to the skin.

Share this post


Link to post
Share on other sites

Like I said, give your face a few days to recover before starting to treat again. And then, yes, start with a smaller amount, and possibly less often. Take things very slowly.

Share this post


Link to post
Share on other sites

I just washed my face and put moisterizer. Skin is feeling much better. Hope redness subsides tml. Anyway when I wash my face , I used nice cold water. Feels good.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×